# SDR 96FDEA01069

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LDG AT 147K AND ROLLOUT TO 110K AT WHICH POINT A NOTICEABLE SHIMMY BEGAN AND GOT WORSE.  A/C DIRECTION  MAINTAINED WITH DIFFERENTIAL BRAKES AND REVERSE.  NOSE WHEEL STEERING WAS COMPLETELY INEFFECTIVE.  EMERGENCY EQUIPMENT REPORTED TO FLIGHT DECK, AND THAT NO TIRES WERE BLOWN.   ****S/D****   INSP NOSE WHEEL STRUT AND DOORS.  REPLACED GROUND SHIFT ROD AND TORQUE LINK PIN.  BURNISHED OUT DAMAGE ON LOWER LINK AND REPAINTED.  REMOVED AND REPLACED BOTH NOSE WHEEL TIRES PER MM 32-45-11 PG 402 AND MM-15-31, PG 202.  A/C OKAY FOR SERVICE.
